Anti-Hist Liquid Cetirizine antihistamine 200ml
€11.90 Incl VAT
Anti-Hist Liquid is an oral antihistamine containing Cetirizine and is used to treat hayfever and other allergies.
1 in stock
Product Details
Anti-Hist Oral solution contains Cetirizine and is an antihistamine used to treat hayfever and other allergies.
In adults and children aged 2 years and above, Anti-Hist is indicated for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis. Also for the relief of urticaria and hives.
You must be aged over 18 years to purchase this product.
Active Ingredients
One ml of Anti-Hist contains 1mg cetirizine hydrochloride.
HOW TO USE
- Adults and children over 12 years: 10mg once daily as 10ml oral solution (2 full measuring spoons)
- Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
- Children between 2 and 6 years: 2.5mg twice daily as 2.5ml oral solution (a half measuring spoon) twice daily.